Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Arthiritis of shoulder, weak legs,cramp in stomach. What is cause and treatment?

Hi my name is julie i am 35 i have arthritis of the shoulder, and my legs feel weak more so at the knees i keep getting stomach cramps sometimes down in the pelvis it is like crampy to the right side and tender sometimes it is my whole stomach also all round the rib cage every 3 months or so i get an excrutiating pain like really tight and stabbing i have to lie down on my side for it to go away it lasts 30 minutes or so i also have sciatica of the left side and i get alot of wind too farting not burping with heartburn and my bone on the right hand thumb at base is starting to stick out and is sore and all round this wrist is painful and sends shocks up my arm also sometimes it wakings me at night numb and i have to shake for a few minutes until it feels better a couple of times my right hand has started shaking on its own through the day too, i also need to go to pee like 10 times a day, i allways feel cold and cant motivate myself most days but i have 6 daughters so need to bring myself to just get on with it but it really stresses me out and i dont want it to rub off on them, can you please let me know if you think all of this is connected in some way to something.
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The arthritis that you have can be due to an age related degenerative changes or due to a past infection or autoimmune disorder. Do consult a rheumatologist to confirm.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor